# SDR ASOA2012083002146

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT AT LBL 27 HAS MULTIPLE FASTENER HOLES WITH PITTING CORROSION FROM FS 559.00+112 THROUGH 621.00.  FOUND FLOOR SUPPORT BEYOND LIMITS IAW SRM 53-00-00.  REMOVED DAMAGED CAP FROM LBL 27 FS 559+112 -621.00 IAW SRM 51-42-06 AND 51-42-21.  DRILLED, LOCATED AND INSTALLED NEW FLOOR SUPORT  IAW SRM 51-40-11, 51-42-21, 51-42-22 AND REO 601R-53-61-3778.  COMPLIED WITH EC/TC REO 601R-53-61-3778 AND REO 601R-53-61-3778, REV A.
